# SDR CA110301001

- Difficulty date: February 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Part number: 201741221
- Condition: Failed
- Location: Nr 1
- Part time: 6,065 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED SMOKE COMING FROM THE NR 1 FMS, CPT.  CIRCUIT BREAKER PULLED, SMOKE IMMEDIATELY STOPPED: NO FURTHER PROBLEMS.  CIRCUIT BREAKER REMAINED PULLED.  NR 1 FMS UNIT WAS REPLACED IAW AMM 34-61-FMS.  DATA BASE UPDATE CARRIED OUT IAW UNS 1E OPS MANUAL.
